MathSciNet Relay Station
MathSciNet bibliographic data
MR175954 (31 #230) 18.10
Isbell, J. R. Adequate subcategories. Illinois J. Math. 4 1960 541–552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement